Program

The scientific program will be structured by four main themes:
1 - Managing Infectious Diseases in Low and Middle Income Countries
2 - Governance for Health Equity in Low and Middle Income Countries
3 - Opportunities and Challenges in Translating Innovation into Healthcare
4 - Biomedical Education for a Changing World
5 - Satellite Event

Program overview (pdf)
Detailed program (pdf)
Event bookle (pdf)
Plant of the event (pdf)

Thursday, April 19, 2018
08:00Registration & Welcome reception
09:00 10:30Communicable Diseases vs Non Communicable diseases1Circadian Biology and Personalized Medicine3Setting the basis for healthcare and innovation after armed conflict3

Biomedical Education for a changing World4

Coffee break (30 min)THINK_SDGs: Accelerating implementation for health (open network meeting)5
11:00 12:30Lessons learned from HIV pandemic to reach the 90-90-90 goals1Reducing Maternal and Child Mortality2Global Health Security1
Global Policies to Implement Sustainable Development Goals (SDGs)2

Lunch break (60 min)
13:30 15:00KEY01: Opening Session
15:00 16:30Infectious Diseases and Climate Change1Shaping Urban Environments for more Equitable and Healthier Places2Digital Medicine3How to change the curricula to include Global Health4"Saudi Ki Nô Rikesa"5

Coffee break (30 min)
17:00 18:30KEY02: The role of diplomacy in Global Health Politics – Health Ministers of CPLP
19:30 23:00Dinner & Regional Meeting Night (only by invitation)

Friday, April 20, 2018
08:30Registration
09:00 10:30Reverting the dissemination of Malaria and Neglected Tropical Diseases1Migrants and Health2

Access to Vaccines to protect Life1The role of Health Professionals in the integrated response to the Citizen5

Coffee break (30 min)
11:00 12:30 KEY03: Investing in Women Health: Addressing the challenges of development

Lunch break (90 min) | Startup Track Education towards Human Rights4
14:00 15:30Networking the networks: Maximising impact by strengthening collaboration, capacity and quality of clinical research in sub-Saharan Africa1
Access to Healthcare: Inequalities in a Global World2Translational and Sustainable Innovation3Training and Empowerment of Health Professionals in Low and Middle Income Countries4How to improve access to care for diabetic patients: Portugal and Africa approaches2
15:30 17:00
KEY04: Closing Ceremony
17:00
Sunset & Regional Tasting